Newbie but not much weight loss

L

Lisa A

New member
Jan 15, 2023
1
0
1
Hi everyone. I'm not diabetic, am 178cm, and around 100 kilos. I just took my third dose this morning of .25 and have only lost about 5 lbs. Most of which was from the first week. Only one morning of vomiting and only occasional nausea but all went away in week 2. The first dose I injected into my abdomen. Caused a nice 2-inch bruise that is still visible today. The second dose, after reading some hints, I injected it into my thigh after cooling my leg down with an ice cube first. Minimal side effects during week 2 but not as much weight loss. Today, I iced my other thigh and injected. No side effects yet today. Has anyone noticed less weight loss with injecting in the thighs compared to the abdomen?
Trying not to be impatient but have lessened what I eat as I do not feel hungry but am hopeful that this will work. Have a great day everyone!
 
S

Summer

Moderator
Staff member
Jun 21, 2022
13
2
3
Hi Lisa! ;)
It is great that Ozempic suppressed your appetite, as it supposed to. And it will definitely help you manage your daily diet. As for the side effects like vomiting and nausea, I drink water with mint or lemon, just a small amount and it helps. Even though you probably think you lost not so much, I suggest you continue the way you do, gradual weight loss is the best for your body. Just a tip: don't weigh yourself too often, take measurements once a week maybe, to see the results.